Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Slowly weaning off tramadol experiencing itchy and sleeplessness suggestions

Premium Questions

Dr. Preeti Parakh MD

i have been weaning myself off tramadol very slowly, taking 10 50 mg a day for 2 1/2 monts. now in 3rd week i am taking 3 a day am figitty, itchy and very hard to sleep. any suggestions...

Dr.    Ashish Mittal MD

. For the last 6 months, she has been experiencing repeated bouts of depression . Infact it is like a cycle ... - This depression slowly starts to build and I am able to now notice some distinct signs such...

Dr. Aashish Raghu MD

dermatologists but my problem has not been properly diagnosed. Initially these spots were minimal but slowly ... but discontinued as I was sweating heavily after taking them and was experiencing sleep...

Dr. Pankaj Borade MD

On Zoplicone for two weeks, Experiencing marked unsteadiness, bad breath ,also some nights do not get any sleep at all! Dizziness , very sleep during the day.Thank you. XXXXXXX ...

Dr. Chintan Solanki MD

My husband has been experiencing server anxiety and some depression he has not eaten for 3 days and cannot sleep for loner then 3 to 4 hours per night I am at my wits end I don t know how to help him ...

Public Forum Discussions

Dr.   Olsi Taka MD

Hi I m 58 I have been in eight lifting for 7yrs. I am also a chronic pain patient I have a very bad back. I ve been taking methadone for about 15 yrs. 10 mg at bed time also 2. 50mg tramadol in the am ...

Dr.  Shinas Hussain MD

Hi doc I have been experiencing jerks during sleep . I am not having proper sleep . My brain keeps ... and dizziness. My doctor suggest to take Mexico 10 for 2 month. Is this is the right course of action ...

Dr.  T Chandrakant MD

/40. Tonight it s 113/73. Atorvastatin for cholesterol. But the real problems are Tramadol, Citalapram ... - anxiety, panic, pain, sleeplessness, depression. At first, she was so doped up, she couldn t even...

Dr. Narender Saini MD

suggested fish oil omega-3 & black cohosh, but didn t provide a recommended daily dose. I ve read 1,000 mgs ... to wean off 1 mg of lorazopam & 50 mg trazadone I take at night for sleep. Thank you. ...

Dr. SWAPNAJEET SAHOO MD

I am 22 years old. In 2010, I had my first child. When I was pregnant; I lost my sex drive. After having my child, I slowly started to gain it back. Then in Dec of 2010, I had the Paragard IUD inserted ...

Mobile Questions and Answers

Dr. Rakesh Sharma MD

This may be due to anxiety and sleeplessness.

Dr.  T Chandrakant MD

If this occurs every month at every period- this suggest the hormonal effect. Otherwise this can be due to some infection / Get a consultation of a Doctor to have a detailed history, examination and prescription...

Niraj Modi MD

With any infection innbody after 60 with diabitic it can be possible to have fluctuation in heart rate and can not be because of medicine. Still suggest to visit specialist because here you have not mention for what...